# SDR DALA2022072705175

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,742 hours, 39,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 DOOR 1LEFT, HANDLE MISSING OUTSIDE PART. CORRECTIVE ACTION: INSTALLED COVER PER CMM 52-11-07. (8369291)
